Limit theorems for spectra of random matrices with martingale structure

Götze F, Tikhomirov AN (2006)
THEORY OF PROBABILITY AND ITS APPLICATIONS 51(1): 42-64.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
We study classical ensembles of real symmetric random matrices introduced by Eugene Wigner. We discuss Stein's method for the asymptotic approximation of expectations of functions of the normalized eigenvalue counting measure of high dimensional matrices. The method is based on a differential equation for the density of the semicircle law.
Erscheinungsjahr
Zeitschriftentitel
THEORY OF PROBABILITY AND ITS APPLICATIONS
Band
51
Ausgabe
1
Seite(n)
42-64
ISSN
PUB-ID

Zitieren

Götze F, Tikhomirov AN. Limit theorems for spectra of random matrices with martingale structure. THEORY OF PROBABILITY AND ITS APPLICATIONS. 2006;51(1):42-64.
Götze, F., & Tikhomirov, A. N. (2006). Limit theorems for spectra of random matrices with martingale structure. THEORY OF PROBABILITY AND ITS APPLICATIONS, 51(1), 42-64. doi:10.1137/S0040585X97982268
Götze, F., and Tikhomirov, A. N. (2006). Limit theorems for spectra of random matrices with martingale structure. THEORY OF PROBABILITY AND ITS APPLICATIONS 51, 42-64.
Götze, F., & Tikhomirov, A.N., 2006. Limit theorems for spectra of random matrices with martingale structure. THEORY OF PROBABILITY AND ITS APPLICATIONS, 51(1), p 42-64.
F. Götze and A.N. Tikhomirov, “Limit theorems for spectra of random matrices with martingale structure”, THEORY OF PROBABILITY AND ITS APPLICATIONS, vol. 51, 2006, pp. 42-64.
Götze, F., Tikhomirov, A.N.: Limit theorems for spectra of random matrices with martingale structure. THEORY OF PROBABILITY AND ITS APPLICATIONS. 51, 42-64 (2006).
Götze, Friedrich, and Tikhomirov, A. N. “Limit theorems for spectra of random matrices with martingale structure”. THEORY OF PROBABILITY AND ITS APPLICATIONS 51.1 (2006): 42-64.